Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local boundary dilatation of quasiconformal maps in the disk


Authors: Guizhen Cui and Yi Qi
Journal: Proc. Amer. Math. Soc. 130 (2002), 1383-1389
MSC (2000): Primary 30F60; Secondary 32G15
DOI: https://doi.org/10.1090/S0002-9939-01-06353-5
Published electronically: October 17, 2001
MathSciNet review: 1879961
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we partly give an affirmative answer to a problem proposed by F. Gardiner and N. Lakic by studying the gluing of quasiconformal maps.


References [Enhancements On Off] (What's this?)

  • 1. G. Cui, Geometrically finite rational maps with given combinatorics, Preprint, Nov., 1999.
  • 2. C. Earle and C. McMullen, Quasiconformal isotopies, Holomorphic functions and Moduli, Vol. I, 143-154, edited by D. Drasin ect., Springer-Verlag, 1988. MR 89h:30028
  • 3. R. Fehlman, Ueber extremale quasikonforme abbidungen, Comment. Math. Helv., 56(1981), 558-580. MR 83e:30024
  • 4. F. Gardiner, Teichmuller theory and quadratic differentials, John Wiley and Sons, New York, 1987. MR 88m:32044
  • 5. F. Gardiner and N. Lakic, Quasiconformal Teichmüller spaces, Math Surveys and Monographs, Vol 76, AMS., Providence, RI., 2000. MR 2001d:32016
  • 6. O. Lehto, Univalent functions and Teichmüller spaces, GTM, Vol. 109, Springer-Verlag, New York, 1987. MR 88f:30073
  • 7. Li, Z., Quasiconformal mappings with applications to Riemann surfaces (in Chinese), Science Press (1988).
  • 8. Reich E. and Strebel K. Extremal quasiconformal mapping with given boundary values, Bull. Amer. Math. Soc. 79 (1973), 488-490.
  • 9. Strebel, K., On the existence of extremal Teichmüller mappings, J. d'analyses Math., 30 (1976), 464-480. MR 55:12912

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F60, 32G15

Retrieve articles in all journals with MSC (2000): 30F60, 32G15


Additional Information

Guizhen Cui
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Email: gzcui@math08.math.ac.cn

Yi Qi
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Address at time of publication: Department of Applied Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, China
Email: qiyi@math03.math.ac.cn, yiqi1@yahoo.com

DOI: https://doi.org/10.1090/S0002-9939-01-06353-5
Keywords: Quasiconformal mapping, Teichm\"uller space
Received by editor(s): November 8, 2000
Published electronically: October 17, 2001
Additional Notes: This work was supported by the NSF Grant 19871084 and 19901032 of China and the China Postdoctoral Science Foundation
Communicated by: Juha Heinonen
Article copyright: © Copyright 2001 American Mathematical Society